# SDR SWIA2019122747352

- Difficulty date: December 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Fitting
- Part number: 601R3521213
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CONDITION FOUND IN THE AREA OF THE REPAIR REF 601R-53-61-1230 FS 621 BULKHEAD LINTEL AREA . 1' LONG IN THE RADIUS OF THE CLEAT ATTACHED TO LINTEL FITTING AND A SHEARED FASTNER ALSO COMMON TO FS 625.30 AND LINTEL FITTING       (C-CHECK)   RO:12/24/2019REPAIRED CRACK CONDITION AND DAMAGE TO THE REPAIR AT FS 621 BULKHEAD AREA IAW BOMBARDIER REO COMPLIED WITH TASK CARD, M-337 ATTACHED.
